# SDR SIMA20250905001

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 23,449 hours, 15,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA 2 EMERGENCY FLASHLIGHT INOP RAR AFT FA EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-51-01. OPS CHECK GOOD.
